# SDR 9707389938

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1798U
- Make and model: Doug DC-9-31
- Aircraft serial: 47369
- Engine: Pwa JT8D7
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 383334221
- Condition: Failed
- Location: Rt Engine
- Part time: 6,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING START ATTEMPT, THE RIGHT ENGINE STARTER EXPERIENCED AN UNCONTAINED FAILURE.  MAINTENANCE REPLACED THE RIGHT ENGINE STARTER.  NO FURTHER DAMAGE OCCURRED.
